# SDR F3LA2017052200143

- Difficulty date: May 15, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 7272
- Aircraft time: 2,905 hours, 1,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 8-9
- Part time: 5,905 hours, 1,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED FRAMES 8-9.  PERFORMED A PERMANENT REPAIR IAW EA A2-53R-33747, REV C AND  RDAS 80300178-046-2017.
